# SDR QXEA2013082101248

- Difficulty date: August 2, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 32.4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK NR 5 HAS SURFACE CORROSION BS  32.40.  FOUND OUT OF LIMITS IAW SRM 53-20-49.  SEAT TRACK REMOVED IAW SRM 51-41-00, 51-42-05, 51-40-15.  INSTALLED SEAT TRACK IAW SRM 51-42-05 AND 51-40-15.
